# SDR CALA2016050200273

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 54,709 hours, 17,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD071701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT LT OVERWING EXIT.  R & R BATTERY PACK AT STATION 603 M1668.  OPERATIONS CHECKED GOOD ALL IAW AMM 33-51-13 PN AD-D717-01-100.
